# SDR ASAA0380163

- Difficulty date: February 28, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3936668507N
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND CABIN FLOORBEAM STIFFENER BRACKET IS CRACKED AT CUSP LINE AT FS 503.  REPLACED STIFFENER, ANGLE, PER SRM 51-10-4 AND 30-5. (M)
